# SDR DALA2025031101876

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 35,532 hours, 13,751 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3820 -IFSD/ATB- DUE TO LEFT ENGINE COMPRESSOR STALLS AND SHUTDOWN IN CLIMB. CORRECTIVE ACTION: REMOVED AND REPLACED THE LEFT ENGINE PER AMDS WORK 7100-4423 LH. REF LOG LOG 0849187.
